# SDR SIMA20150908005

- Difficulty date: September 8, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 38,726 hours, 34,830 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND RUDDER I LOWER HINGE FITTING WORN.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  R & R RUDDER I LOWER HINGE FITTING IAW SRM 51-40-02.
